# SDR AALA2019102219007

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N963NN
- Make and model: Boeing 737823
- Aircraft serial: 31208
- Aircraft time: 15,882 hours, 6,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT ON L1 DOOR LOW ON POWER. MAINTENANCE REPLACED BATTERY ON FLASHLIGHT PER AMM 25-22-00.
